# SDR USAA920071102

- Difficulty date: October 23, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163005
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  MAJOR REPAIR - C20 CHECK - CRACKED FORWARD PRESSURE BULKHEAD WEB, BS 178, LBL 12, WL 234.  REPAIRED FORWARD PRESSURE BULKHEAD WEB, BS 178, LBL 12, WL 234 IAW B737 SRM 53-10-08-2R9.
